# SDR CALA2014080691759

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,504 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT, RIGHT & CENTER MID EMER LIGHT BARS INOPERATIVE.  RECONNECTED FEEDER WIRES ON CTR, LT & MID EMER LIGHT BARS.  R & R RT MID EMER LIGHT BAR IAW MM 33-51-10, OPERATIONS CHECKED GOOD IAW MM 33-51-10.
